Hi. My partner used a sex toy containing phthalate. She is burning internally now, and having googled it, it appears that she has a chemicalburn from phthalates. How can we treat this until she can ...
I was pouring out some bleach into the sink and I felt a sudden, sharp burn in both eyes. I rinsed out my eyes and felt no more burning. My eyes look normal and my vision isn t cloudy unless I m looking at a bright screen or a phone. This happened...
How do I treat damage from a chemicalburn to the eye from the hydrogen peroxide from Clear Care. It damaged part of the cornea (not directly in front of the lens thank goodness) and the white of my eye. I ...
in the morning & half a night, I have has so many serious side effects , such as a chemicalburning coming from throat right out off my nose which the smeels makes my eyes water, my throat is all inflamed & I have ...
My hubby got a chemicalburn from Just for Men. His whole chin has been swollen for 2 days. And he looks like he has tiny red sores all over. And clear fluid has been comming out of it and now it s all ...
Burns on my face due to use of a dipilatory cream. Put hydrocortisone on it and gel from freshly cut aloe vera. The pain is less, but it looks terrible. What else can I do? Will my skin recover adequately. I do not use makeup so now the scabs are...
Thank for asking to HCM.
If I were your treating doctor,Since apple cide vinegar is acidic I would advice you to use antacid syrup for decreasing acidity ,mucaingel syrup for local pain relief & Vitamin C to promote healing after consulting your doctor.
Hope above information helpful to you , take care.
10 weeks pp vertigo flu symptoms dizzy chemicalburning smell when breath in overan cyst
I would appreciate if you can mention your question in detail . The question stated by you is not making sense.
Is it safe to use diaper rash ointment on my vaginal area to cure a chemicalburn caused by Nair hair removing cream?
Yes diaper rash cream can be used safely on your vaginal area. But if there is no improvement /relief within 48 hours of usage or there is worsening then i advice you to visit a dermatologist.
Hope that helps.